Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

White patch at injection area increasing. Reason and how to treat it?

hello sir , i am oral and maxillofacila surgeon , my wife fall down few days ago ,, she got treatment by one orthopedic surgeon , he directly injected drug at the site of pain near the wrist area ,, pain subsides but safter few days means 1 month later she got whitish patch at the site of injection and size is increasing day by day ,, wat it is and have to take any treatment?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Sexologist 's  Response
The ortho doctor must have injected either lidocaine or steroid. if that were to cause a patch, it wouldn't have taken a month. This seems like a separate event . Please watch for some time ,say 2-4 weeks. if it increases, consult a dermatologist in your area
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor